# SDR CALA2013092591461

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,761 hours, 12,892 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Lens
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE DISCHARGE LIGHT MISSING LENS COCKPIT CENTER PEDESTAL.  REPLACED APU FIRE DISCHARGE KORRY SW, OPERATIONS CHECKED GOOD IAW BSWPM 20-84-18.
